# SDR 2007FA0000029

- Difficulty date: December 19, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N8156T
- Make and model: Piper PA-28-161
- Aircraft serial: 288016219
- Engine: Lyc O320D3G
- Propeller: Snsnch 70CM6
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN411A
- Condition: Corroded
- Location: Mlg
- Part time: 8,236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WASHING AC, SCRUB BRUSH NOCKED OFF NUT AND ENGAGED PORTION OF ONE OF THE (AN4-11A) BOLTS THAT SECURES THE RT MLG ASSY TO THE RT WING.  BOLT WAS CORRODED ALL THE WAY ACROSS ITS CROSS SECTION.  SUGGESTIONS: PERIODICALLY CHECK TORQUE ON THESE BOLTS TO ENSURE BOLT NOT CORRODED THROUGH LIKE THIS ONE.  REPLACE THES BOLTS PERIODICALLY TO PRECLUDE CORROSION FAILURE.  (K)
